1887

n Cardiovascular Journal of Africa - Ventricular tachycardia-based long QT without hypocalcaemia after use of ibandronic acid : online article - case report

Volume 24, Issue 5
  • ISSN : 1995-1892
USD

 

Abstract

Many drugs are known to cause lengthening of the QT interval. Ibandronic acid is a frequently used agent in the treatment of osteoporosis and is known to cause prolongation of the QT interval due to hypocalcaemia. However, no cases of long QT syndrome associated with ventricular tachycardia (VT) with a serum calcium level within the normal limits have been reported in the literature. We report on a case of a VT-based long QT syndrome associated with the use of ibandronic acid.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/cardio1/24/5/EJC139213
2013-06-01
2016-12-09

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error